I have had many tests on my heart over the past 10 months, all come back as normal. I do have occasional ventricular bigeminy.
My doctor says the chest pains and burning sensations are probably gastric or maybe caused by anxiety. He prescribed omeprazole in July, I took 10 and saw no change although I did blame an attack of palpitations on them. I have started on Omeprazole again, for 4 days now (20 mg once a day). I see no improvement and get burning feeling on chest for long periods, its usually relieved when I lay down. Went cycling yesterday and today, no problem at all - if anything the chest discomfort was relieved by exercise.
Sometimes I feel better taking antacids although i'm never entirely sure what is working and what isnt. I have a sensation of 'butterflys' in my stomach tonight, happened once I had eaten supper. I'm worried Omeprazole is not for me, any suggestions would be most welcome.
If you are responding to antacids, then you would find relief with PPi like omeprazole.
Since you dont find relief you need evaluation with upper GI endoscopy and 24 hours pH monitoring.
Moreover inaddition to medications lifestyle changes are also essential for complete relief.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.